Alert archive / New York / Small Craft Advisories in 2010

Small Craft Advisory 78, NWS Buffalo, NY

September 15, 2010

NWS Buffalo, NY issued this small craft advisory at Sep 15, 2010, 10:28 PM EDT. It took effect at Sep 16, 2010, 6:00 AM EDT. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Sep 15, 2010, 10:28 PM EDT (02:28 UTC)
In effect from
Sep 16, 2010, 6:00 AM EDT
Expired
Sep 17, 2010, 12:00 PM EDT
In force
30 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

610 
WHUS71 KBUF 160228
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1028 PM EDT WED SEP 15 2010


LEZ040-041-161030-
/O.NEW.KBUF.SC.Y.0078.100916T1000Z-100917T0800Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
1028 PM EDT WED SEP 15 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM THURSDAY TO 4 AM EDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 AM THURSDAY TO 4 AM EDT
FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ020-161030-
/O.NEW.KBUF.SC.Y.0078.100916T1400Z-100917T0200Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
1028 PM EDT WED SEP 15 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 10 PM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 10 PM EDT THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HITCHCOCK
7 follow-up statements
268 
WHUS71 KBUF 160742
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
342 AM EDT THU SEP 16 2010

LOZ042-161545-
/O.EXB.KBUF.SC.Y.0078.100917T0000Z-100917T1600Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
342 AM EDT THU SEP 16 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO NOON
EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO NOON EDT
FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043-044-161545-
/O.EXB.KBUF.SC.Y.0078.100917T0500Z-100917T1600Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
342 AM EDT THU SEP 16 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO NOON EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO NOON EDT FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ040-041-161545-
/O.CON.KBUF.SC.Y.0078.100916T1000Z-100917T0800Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
342 AM EDT THU SEP 16 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ020-161545-
/O.CON.KBUF.SC.Y.0078.100916T1400Z-100917T0200Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
342 AM EDT THU SEP 16 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 10 PM EDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 10 PM EDT THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
468 
WHUS71 KBUF 161402
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1002 AM EDT THU SEP 16 2010

LEZ040-041-162215-
/O.CON.KBUF.SC.Y.0078.000000T0000Z-100917T0800Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
1002 AM EDT THU SEP 16 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ020-162215-
/O.CON.KBUF.SC.Y.0078.000000T0000Z-100917T0200Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
1002 AM EDT THU SEP 16 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-162215-
/O.CON.KBUF.SC.Y.0078.100917T0000Z-100917T1600Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
1002 AM EDT THU SEP 16 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO NOON EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO NOON EDT FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043-044-162215-
/O.CON.KBUF.SC.Y.0078.100917T0500Z-100917T1600Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
1002 AM EDT THU SEP 16 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO NOON EDT
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO NOON EDT
FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JJR
449 
WHUS71 KBUF 161945
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
345 PM EDT THU SEP 16 2010

LEZ040-041-170345-
/O.CON.KBUF.SC.Y.0078.000000T0000Z-100917T0800Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
345 PM EDT THU SEP 16 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ020-170200-
/O.CON.KBUF.SC.Y.0078.000000T0000Z-100917T0200Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
345 PM EDT THU SEP 16 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-170345-
/O.CON.KBUF.SC.Y.0078.100917T0000Z-100917T1600Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
345 PM EDT THU SEP 16 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO NOON EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO NOON EDT FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043-044-170345-
/O.CON.KBUF.SC.Y.0078.100917T0500Z-100917T1600Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
345 PM EDT THU SEP 16 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO NOON EDT
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO NOON EDT
FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SAGE
367 
WHUS71 KBUF 170152
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
952 PM EDT THU SEP 16 2010

LEZ040-041-170300-
/O.CAN.KBUF.SC.Y.0078.000000T0000Z-100917T0800Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
952 PM EDT THU SEP 16 2010

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

NORTHERLY WINDS OF 10 TO 20 KNOTS WILL PRODUCE 2 TO 4 FOOT WAVES
OVERNIGHT AND FRIDAY MORNING.

$$

LEZ020-170300-
/O.CAN.KBUF.SC.Y.0078.000000T0000Z-100917T0200Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
952 PM EDT THU SEP 16 2010

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 



$$

LOZ043-044-171000-
/O.EXT.KBUF.SC.Y.0078.100917T0200Z-100917T1600Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
952 PM EDT THU SEP 16 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON EDT FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-171000-
/O.CON.KBUF.SC.Y.0078.000000T0000Z-100917T1600Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
952 PM EDT THU SEP 16 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SFM
595 
WHUS71 KBUF 170739
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
339 AM EDT FRI SEP 17 2010

LOZ042-171545-
/O.CON.KBUF.SC.Y.0078.000000T0000Z-100917T1600Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
339 AM EDT FRI SEP 17 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043-044-171545-
/O.CON.KBUF.SC.Y.0078.000000T0000Z-100917T1600Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
339 AM EDT FRI SEP 17 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
840 
WHUS71 KBUF 171326
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
926 AM EDT FRI SEP 17 2010

LOZ042-171600-
/O.CON.KBUF.SC.Y.0078.000000T0000Z-100917T1600Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
926 AM EDT FRI SEP 17 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043-044-171600-
/O.CON.KBUF.SC.Y.0078.000000T0000Z-100917T1600Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
926 AM EDT FRI SEP 17 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
667 
WHUS71 KBUF 171601
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1201 PM EDT FRI SEP 17 2010

LOZ042>044-171715-
/O.EXP.KBUF.SC.Y.0078.000000T0000Z-100917T1600Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
1201 PM EDT FRI SEP 17 2010

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Sep 15, 7:51 PM EDT, 2 hours 37 minutes earlier.

Area forecast discussion, Sep 15, 7:51 PM EDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
751 PM EDT WED SEP 15 2010

.SYNOPSIS...
HIGH PRESSURE WILL CREST ACROSS THE MID ATLANTIC STATES TONIGHT AND
SETTLE EAST OF THE REGION BY MORNING. CLOUDS WILL BEGIN TO INCREASE
TONIGHT AHEAD OF A COLD FRONT THAT WILL SWEEP ACROSS THE REGION
THURSDAY WITH GUSTY WINDS...SHOWERS AND THUNDERSTORMS. SHOWERS AND
THUNDERSTORMS WILL TAPER OFF THURSDAY NIGHT AND SUNSHINE AND
PLEASANT WEATHER WILL RETURN FRIDAY.

&&

.NEAR TERM /THROUGH THURSDAY/...
QUIET AND TRANQUIL TO START THE EVENING TONIGHT...BUT CONDITIONS
WILL QUICKLY CHANGE WITH SHOWERS AND GUSTY THUNDERSTORMS CROSSING
THE AREA TOMORROW.

19Z WATER VAPOR IMAGERY SHOWS A MID LEVEL SHORT WAVE CROSSING
SOUTH DAKOTA IN MEAN ZONAL FLOW. VISIBLE SATELLITE SHOWS CIRRUS
AHEAD OF THIS SYSTEM ACROSS THE WESTERN GREAT LAKES...AND
ADVANCING EASTWARD. AT THE SURFACE HIGH PRESSURE OVER SOUTHERN
ONTARIO AND WESTERN NEW YORK LATE THIS AFTERNOON WILL CONTINUE TO
INFLUENCE OUR WEATHER WITH LIGHT WINDS AND FAIR WEATHER CU. THESE CU
WILL DIMINISH SHORTLY AFTER SUNSET...AND EXPECT PARTLY CLOUDY SKY TO
BRIEFLY BECOME CLEAR SKY TO START THE PERIOD WITH TEMPERATURES
FALLING THROUGH MIDNIGHT.

AFTER MIDNIGHT...AN INCREASING SOUTHERLY FLOW AND MID AND HIGH LEVEL
CLOUDS WILL LIKELY SLOW THE FALLING TEMPERATURES TOWARDS WESTERN AND
PARTS OF CENTRAL NEW YORK...WITH TEMPERATURES THEN RISING FOR THE
SECOND HALF OF THE NIGHT AND CONTINUING TO RISE THROUGH DAWN.

BY 12Z THURSDAY OUR UPPER LEVEL SHORT WAVE FROM THE DAKOTAS WILL BE
NEAR LAKE MICHIGAN WITH A SURFACE LOW JUST NORTH OF CHICAGO. WITH
THE UPPER LEVEL SHORT WAVE NEARLY STACKED WITH THE SFC LOW...THE
SURFACE LOW WILL LIKELY NOT CONTINUE TO DEEPEN FURTHER AS IT TRACKS
EASTWARD.

AHEAD OF THE SURFACE LOW...A STRONG LOW LEVEL JET WILL DEVELOP WITH
BOTH THE 12Z NAM AND 12Z GFS SHOWING A 50 TO 55 KNOT JET CROSSING
WESTERN AND CENTRAL NEW YORK. A SFC WARM FRONT WILL ADVANCE SLOWLY
FROM THE OHIO VALLEY THURSDAY MORNING...TOWARDS THE NORTH COUNTY BY
THURSDAY EVENING. EXPECT AN INITIAL BATCH OF SHOWERS AND SCATTERED
THUNDERSTORMS TO DEVELOP ON THE LEADING CONVERGENCE AREA OF THIS
JET...WITH RAIN FIRST IN WESTERN NEW YORK...AND LATER IN THE DAY
ACROSS CENTRAL NEW YORK. AS WESTERN AND CENTRAL NEW YORK FALLS UNDER
THE WARM SECTOR THUNDERSTORMS WILL BECOME POSSIBLE.

MODELS ARE STILL WAVERING ON THE TRACK OF THIS STORM...WITH THE
CONSENSUS TO TRACK THE SURFACE LOW FROM JUST NORTH OF
CHICAGO...ACROSS SOUTHERN ONTARIO AND TOWARDS BUFFALO THEN FURTHER
ALONG AND NEAR I-90.

FOR THESE THUNDERSTORMS...OF WHICH THE BULK WILL LIKELY BE ALONG THE
PASSAGE OF THE SFC COLD FRONT...THE DYNAMICS LOOK IMPRESSIVE FOR
SEVERE THUNDERSTORMS...THOUGH THE INSTABILITY REMAINS ONLY MODEST
WITH MID LEVEL CAPES BETWEEN 500 AND 750 J/KG. FOR THE
DYNAMICS...ALOFT WESTERN AND CENTRAL NEW YORK WILL BE UNDER A 250
HPA COUPLET OF A FRONT RIGHT QUAD 130 KT JET ACROSS ONTARIO AND LEFT
EXIT REGION OF A 90 KT JET ACROSS THE OHIO VALLEY. LIFT FROM THIS
UPPER LEVEL JET COMBINED WITH A POTENT MID LEVEL SHORT WAVE AND LIFT
ALONG THE COLD FRONT WILL LIKELY TRIGGER ADDITIONAL SHOWERS AND
THUNDERSTORMS. SOME OF THESE THUNDERSTORMS ALONG THE COLD FRONT WILL
HAVE THE POTENTIAL TO TRANSPORT THE 50 TO 55 KNOT LOW LEVEL JET DOWN
TO THE SFC AS DAMAGING WIND GUSTS.

EXPECT THE BULK OF THESE STRONG THUNDERSTORMS TO BE TOWARDS WESTERN
AND CENTRAL NEW YORK ALONG THE SFC COLD FRONT AND SOUTH OF THE TRACK
OF THE SFC LOW PRESSURE. FOR THE NORTH COUNTY...SHOWALTER INDEX
DROP TO BELOW  ZERO...IMPLYING ELEVATED INSTABILITY...AND WITH THE
STRONG LOW LEVEL JET...THUNDERSTORMS WILL STILL POSSIBLE...THOUGH
BECOMING STRONG IS NOT AS LIKELY.

PRECIPITATION WITH THESE STORMS WILL LIKELY BE GREATEST ALONG AND
JUST NORTH OF THE WARM FRONT...WITH AMOUNTS NEAR AN INCH ACROSS THE
SOUTHERN SHORELINE OF LAKE ONTARIO AND ACROSS THE EASTERN LAKE
ONTARIO REGION. TOWARDS THE SOUTHERN TIER...RAINFALL WILL LIKELY BE
LESS.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
THE SURFACE LOW MENTIONED IN THE NEAR TERM DISCUSSION IS PROJECTED
TO BE RIGHT NEAR BUFFALO TO START THIS PERIOD WITH A FORECAST TRACK
ALONG THE THRUWAY TO EASTERN NEW YORK BY 06Z AND THEN TO THE
SOUTHERN COAST OF MAINE BY FRIDAY MORNING. OCCASIONAL SHOWERS AND A
THREAT OF THUNDER WILL BE ENDING FROM WEST TO EAST OVERNIGHT. THE
LOW LEVEL WIND FIELD WILL STILL BE CONDUCIVE FOR A THREAT OF SEVERE
STORMS IN THE EVENING...ESPECIALLY FOR AREAS SOUTH OF THE THRUWAY
BUT THE THREAT SHOULD QUICKLY END FROM WEST TO EAST IN THE EVENING
AS THE LOW MOVES EAST.

HIGH PRESSURE WILL BUILD IN BEHIND THE LOW FRIDAY. A MID LEVEL SHORT
WAVE IS ALSO FORECAST TO MOVE INTO THE AREA BUT THE AIRMASS WILL BE
DRY. MOSTLY SUNNY SHOULD WORK FOR MOST OF THE AREA. IT WILL BE
RATHER COOL THOUGH WITH 850 MB TEMPERATURES AROUND 6C. THIS WILL
SUPPORT HIGHS ONLY IN THE 60S.

FAIR WEATHER WILL LIKELY PERSIST FRIDAY NIGHT AND SATURDAY AS THE
HIGH MOVES SLOWLY EAST. FRIDAY NIGHT WILL BE COOL BUT WARM ADVECTION
ON THE BACK SIDE OF THE HIGH WILL BRING SATURDAYS HIGHS CLOSE TO
SEASONAL NORMS. A COLD FRONT IS EXPECTED TO MOVE IN FROM THE
NORTHWEST OVERNIGHT SATURDAY NIGHT. WE WILL HAVE A CHANCE OF SHOWERS
IN THE FORECAST LATE AT NIGHT.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
A COLD FRONT WILL SLIP SOUTH OF OUR REGION SUNDAY WITH COLD
ADVECTION AT ALL LEVELS. WE WILL KEEP POPS DOWN IN THE SLIGHT CHANCE
RANGE BEHIND THE FRONT WITH AT LEAST PARTLY SUNNY SKIES WITH HIGHS
BACK DOWN INTO THE 60S.

THE UPPER PATTERN FOR THE EARLY PART OF THE WORK WEEK WILL FEATURE
A BROAD RIDGE OVER THE WESTERN PLAINS WITH A DEEP LOW CENTERED OVER
NORTHERN QUEBEC. THIS WILL RESULT IN A NORTHWEST FLOW OF COOL AIR
CONTINUING OVER OUR REGION MONDAY WITH TEMPERATURES CONTINUING
COOLER THAN NORMAL.

THE ABOVE MENTIONED UPPER RIDGE WILL TRANSLATE EASTWARD INTO MID
WEEK WITH WARM ADVECTION BUT ALSO A THREAT OF PRECIP BY TUESDAY.
MODELS DIVERGE ON JUST HOW WARM THE TEMPERATURES WILL GET TUESDAY.
THE 12Z RUN OF THE ECMWF ACTUALLY BRINGS 850 MB TEMPERATURES AS HIGH
AS 18C WHEREAS THE GFS IS MUCH SLOWER IN BRINGING THE WARMER AIR IN.
WE WILL GO CLOSER TO THE GFS AND HPC GUIDANCE AT THIS
TIME.

THE WARMEST DAY OF THE WEEK LOOKS TO BE WEDNESDAY WITH HIGH WELL UP
INTO THE 70S AS THE UPPER RIDGE CRESTS OVER US AND LOW PRESSURE
MOVES INTO THE CENTRAL GREAT LAKES. WE WILL STILL HAVE TO MENTION AT
LEAST CHANCE POPS THOUGH.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
VFR CONDITIONS WILL PREVAIL THROUGH THURSDAY MORNING. AN AREA OF
HIGH PRESSURE WILL SETTLE OVER THE LOWER LAKES REGION THIS EVENING
WITH MAINLY CLEAR SKIES ACROSS MOST OF THE AREA. SOME PESKY
STRATOCUMULUS WILL HOLD TOUGH OVER THE EASTERN LAKE ONTARIO REGION
AND SAINT LAWRENCE VALLEY THROUGH THE EVENING HOWEVER. ELSEWHERE
EXPECT A GRADUAL INCREASE IN HIGH CLOUD FROM WEST TO EAST OVERNIGHT
IN ADVANCE OF A WARM FRONT DEVELOPING OVER THE UPPER OHIO VALLEY AND
WESTERN LAKES. THE HIGH CLOUDS WILL THICKEN AND LOWER THURSDAY
MORNING.

MODEL GUIDANCE IS BEGINNING TO CONVERGE ON A COMMON SOLUTION FOR
THURSDAY...ALTHOUGH SOME SUBTLE AND IMPORTANT DIFFERENCES REMAIN.
EXPECT RAIN TO DEVELOP FIRST ACROSS THE SOUTHWEST CORNER OF NY NEAR
KJHW DURING THE MID TO LATE MORNING...THEN QUICKLY SPREAD TO
KBUF-KIAG-KROC BY MIDDAY. THE RAIN WILL BECOME MODERATE OR EVEN
HEAVY FOR A FEW HOURS ALONG AND JUST AHEAD OF THE WARM FRONT...
LIKELY BRINGING CIGS/VSBY DOWN TO AT LEAST MVFR. SOME POTENTIAL FOR
EMBEDDED PERIODS OF IFR IN THE HEAVIER RAIN...BUT FOR NOW WILL CALL
IT MVFR GIVEN UNCERTAINTY IN TIMING OF HEAVIER RAIN. LATER IN THE
AFTERNOON THE SURFACE LOW WILL APPROACH AND ENTER WESTERN NY BY 00Z
FRIDAY. THE TRACK OF THE LOW IS FORECAST TO GO RIGHT OVER OR JUST
SOUTH OF KBUF. FOR NOW WILL MAKE THE ASSUMPTION THAT THE LOW WILL
TRACK JUST SOUTH OF KBUF...AND THIS WILL ALLOW NORTHEAST SURFACE
WINDS TO DEVELOP BY MID TO LATE AFTERNOON AT KBUF-KIAG-KROC.
NORTHEAST WINDS ARE THE MOST FAVORED WIND DIRECTION FOR IFR
CIGS...SO FEEL WITH ONGOING RAIN CIGS WILL DETERIORATE TO IFR. IT
SHOULD BE NOTED THAT IF THE SURFACE LOW TRACKS JUST NORTH OF THESE
SITES...THE FORECAST TAFS WILL BUST BADLY WITH WINDS BECOMING
SOUTHWEST AND CIGS IMPROVING TO VFR DURING THE MID TO LATE
AFTERNOON.

FARTHER SOUTH AT KJHW MORE CONFIDENCE IN THE LOW TRACKING OVER OR
JUST NORTH OF THAT TAF SITE...ALLOWING THE WARM SECTOR TO APPROACH
BY MID TO LATE AFTERNOON. THIS SHOULD ALLOW THE STEADIER RAIN TO END
BY EARLY TO MID AFTERNOON WITH A BRIEF DRY PERIOD AND VFR
CIGS...THEN A LINE OF SHOWERS OR CONVECTION MAY ARRIVE SHORTLY
BEFORE 00Z FRIDAY ALONG THE TRAILING COLD FRONT. AGAIN...IF THE
TRACK OF THE LOW CHANGES JUST A SMALL AMOUNT...THE VERIFYING
WIND/CIGS/WEATHER WILL BE DRAMATICALLY DIFFERENT.

OVER AT KART...EXPECT RAIN TO DEVELOP DURING THE EARLY AFTERNOON
WITH RAIN BECOMING STEADIER BY MID TO LATE AFTERNOON WITH CIGS/VSBY
DROPPING TO MVFR. MORE CONFIDENCE HERE IN WINDS BECOMING NORTHEAST
BY LATE AFTERNOON WITH CIGS ALSO DETERIORATING TO IFR DUE TO FAVORED
LOW LEVEL NORTHEAST FLOW.

OUTLOOK...
THURSDAY NIGHT...MVFR/IFR IN SHOWERS. CHANCE OF GUSTY THUNDERSTORMS
EARLY EVENING NEAR THE PA STATE LINE. IMPROVING TO MVFR/VFR AFTER
MIDNIGHT WITH SHOWERS ENDING.
FRIDAY THROUGH MONDAY...VFR.

&&

.MARINE...
QUIET CONDITIONS ON THE LAKE OVERNIGHT AS HIGH PRESSURE AT THE SFC
SLIDES EASTWARD TOWARDS THE NORTHEAST COASTLINE. TOMORROW AN AREA OF
LOW PRESSURE WILL SLIDE NORTH OF LAKE ERIE...BUT LIKELY JUST SOUTH
OF LAKE ONTARIO. STRONG SOUTHERLY WINDS AHEAD OF THIS LOW WILL
INCREASE WINDS AND WAVES ON LAKE ERIE AND WILL START A SCA FOR LAKE
ERIE BEGINNING AT 6 AM...AND 10AM FOR THE HARBOR. WITH THE LOW
PASSING JUST SOUTH OF LAKE ONTARIO AND WITH THE SOUTHERLY WINDS FELL
THE HIGHEST WAVES WILL BE MORE OUT INTO THE OPEN WATERS OF LAKE
ONTARIO THURSDAY AND FOR NOW WILL NOT MENTION ANY SCA CONDITIONS.

SHOWERS AND THUNDERSTORMS WILL CROSS THE REGION DURING THE DAY
TOMORROW...WITH SOME THUNDERSTORMS POTENTIALLY PRODUCING STRONG
GUSTY WINDS. A COLD FRONT WILL SWEEP FROM WEST TO EAST ACROSS THE
REGION THURSDAY EVENING...WITH SHOWERS AND THUNDERSTORMS ENDING
OVERNIGHT. DRY CONDITIONS WITH LIGHTER WINDS WILL RETURN FOR FRIDAY.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 6 AM THURSDAY TO 4 AM EDT FRIDAY FOR
         LEZ040-041.
         SMALL CRAFT ADVISORY FROM 10 AM TO 10 PM EDT THURSDAY FOR
         LEZ020.

&&

SYNOPSIS...THOMAS
NEAR TERM...THOMAS
SHORT TERM...SAGE
LONG TERM...SAGE
AVIATION...HITCHCOCK
MARINE...THOMAS
Hazardous weather outlook, Sep 15, 3:56 PM EDT, 6 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
356 PM EDT WED SEP 15 2010

NYZ001>005-010>014-019>021-085-162000-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-NORTHERN ERIE-GENESEE-
WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-
SOUTHERN ERIE-
356 PM EDT WED SEP 15 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A POTENT LOW PRESSURE SYSTEM WILL TRACK FROM LOWER MICHIGAN
EASTWARD ALONG OR JUST SOUTH OF LAKE ONTARIO DURING THURSDAY...
BEFORE EXITING OUT ACROSS EASTERN NEW YORK AND NEW ENGLAND
THURSDAY NIGHT. THIS WILL ALLOW A COLD FRONT TO PLOW ACROSS MUCH
OF WESTERN NEW YORK THURSDAY AFTERNOON AND EVENING...AND WITH AN
UNSTABLE AIRMASS AND UNUSUALLY STRONG LOW LEVEL WINDS IN
PLACE...STRONG TO SEVERE THUNDERSTORMS COULD DEVELOP.

WHILE GUSTY THUNDERSTORMS WILL BE POSSIBLE AT JUST ABOUT ANYTIME
DURING THURSDAY...THE HIGHEST CHANCE FOR SEVERE WEATHER WILL COME
DURING THURSDAY AFTERNOON AND EVENING. THE GREATEST SEVERE WEATHER
THREAT FROM ANY SUCH STORMS WILL BE FROM DAMAGING STRAIGHT LINE
WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ006>008-162000-
OSWEGO-JEFFERSON-LEWIS-
356 PM EDT WED SEP 15 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-162000-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
356 PM EDT WED SEP 15 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A POTENT LOW PRESSURE SYSTEM WILL TRACK FROM LOWER MICHIGAN
EASTWARD ALONG OR JUST SOUTH OF LAKE ONTARIO DURING THURSDAY...
BEFORE EXITING OUT ACROSS EASTERN NEW YORK AND NEW ENGLAND
THURSDAY NIGHT. THIS WILL ALLOW A COLD FRONT TO PLOW ACROSS MUCH
OF WESTERN NEW YORK THURSDAY AFTERNOON AND EVENING...AND WITH AN
UNSTABLE AIRMASS AND UNUSUALLY STRONG LOW LEVEL WINDS IN
PLACE...STRONG THUNDERSTORMS COULD DEVELOP.

WHILE GUSTY THUNDERSTORMS WILL BE POSSIBLE AT JUST ABOUT ANYTIME
DURING THURSDAY...THE HIGHEST CHANCE FOR STRONG STORMS WILL COME
DURING THURSDAY AFTERNOON AND EVENING. THE GREATEST THREAT FROM
ANY SUCH STORMS WILL COME IN THE FORM OF STRONG WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LOZ042>045-062>065-SLZ022-024-162000-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
356 PM EDT WED SEP 15 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO AND
SAINT LAWRENCE RIVER.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

JJR

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 16, 7:28 PM EDTAreal Flood AdvisoryBUFCattaraugus, Chautauqua3 hr

Nearby

Small Craft Advisories in New York, 2010Every small craft advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.